$J$-embeddable reducible surfaces

Alberto Alzati Dipartimento di Matematica, Università di Milano Edoardo Ballico Dipartimento di Matematica, Università di Trento

Geometric Analysis and Geometric Topology mathscidoc:1701.15004

Arkiv for Matematik, 49, (2), 199-215, 2009.8
Here we classify$J$-embeddable surfaces, i.e. surfaces whose secant varieties have dimension at most 4, when the surfaces have two components at most.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:30 uploaded by arkivadmin ] [ 706 downloads ] [ 0 comments ]
  title={$J$-embeddable reducible surfaces},
  author={Alberto Alzati, and Edoardo Ballico},
  booktitle={Arkiv for Matematik},
Alberto Alzati, and Edoardo Ballico. $J$-embeddable reducible surfaces. 2009. Vol. 49. In Arkiv for Matematik. pp.199-215. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203630206539001.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved